Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child vomited after giving clarithromycin, will my child be infected again while recovering from loose stools?

Feb 2013
User rating for this question
Answered by

Practicing since : 2002
Answered : 3176 Questions
Hello dr hope u know my kid history I posted last week he z doing good now no loose stools fully controlled amollxilin duet antibiotic course finished his breath sounds z 90 % normal sometimes 10% sounds sometimes fully Clear no added sounds Using ns saline twice morn8ng n night and steam inhalation twice no other complaints eating normally giving multivitamin n calcium syrup now during last week my dr added 2nd antibiotic clarithromycin which I gave once he vomited then I dint give that antibiotic now im worried he may get infection again I need to inform my dr or my kid z out from infection
Posted Fri, 17 Jan 2014 in Child Health
Answered by Dr. E Venkata Ramana 9 hours later
Brief Answer: Usually one antibiotic is sufficient. Detailed Answer: Hi XXXXXXX Thank you for your query on Healthcare Magic. I can understand your concern about your child. Nothing to worry as he is improving, eating normally and cleared his breath sounds around 90%. Usually one antibiotic is sufficient in most of upper respiratory tract infections, so nothing to worry about stopping clarithromycin because of vomitings. Usually antibiotic course (clarithromycin) is given to treat the existing infection and it wont prevent future infections. So I suggest you to stop worrying and if you feel any concern about the child, contact the pediatrician for follow up. Hope I have answered your query, if you have any clarification please let me know. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor